# SDR UIEA2020042800891

- Difficulty date: April 24, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 86,263 hours, 15,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D-BS 1480 RBL 33-55 FLOOR INTERCOSTAL FOUND CORROSION CRACKED AT SCREW HOLE AREA.( CABIN-BS 1480 RBL 33.99 - RBL 57.6 FLOOR INTERCOSTAL CORROSION REPAIRED IAW RI-53-60-14014 REV. A. )
